Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of the cohomology of groups


Author: Stefan Waner
Journal: Proc. Amer. Math. Soc. 85 (1982), 469-474
MSC: Primary 18G10; Secondary 20J10, 55N25
MathSciNet review: 656126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of the cohomology of finite groups, in which one considers varying families of subgroups, are presented. These groups are shown to relate to Bredon equivariant of homology of universal $ G$-spaces, and to lead to necessary algebraic conditions for $ G$-actions on contractible spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G10, 20J10, 55N25

Retrieve articles in all journals with MSC: 18G10, 20J10, 55N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656126-X
Article copyright: © Copyright 1982 American Mathematical Society